# SDR DALA2025031702006

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 56,247 hours, 27,947 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6820, ON S/C FOUND EMERGENCY AISLE RED LT L1065 INOP ON DIVIDER BETWEEN LAST SEAT ROW AND R4 DOOR. CORRECTIVE ACTION: RECONNECTED EMERGENCY LIGHT WIRES AFT OF SEAT ROW 44 R/H AT BULKHEAD PER B757 WDM 33-51-22, OPS CHECKS GOOD. (LP 6411535)
